On the gradient method for some nonlinear elliptic boundary value problems

Research output: Contribution to journalArticle


The infinite-dimensional gradient method is applied to the iterative solution of quasilinear elliptic boundary value problems. Earlier results on uniformly monotone problems are extended to a general case within the scope of Hilbert space well-posedness. Linear convergence is proved in Sobolev norm.

Original languageEnglish
Pages (from-to)115-133
Number of pages19
JournalActa Mathematica Hungarica
Issue number1-2
Publication statusPublished - Dec 1 2001



  • Gradient method
  • Nonlinear elliptic problems
  • Sobolev space

ASJC Scopus subject areas

  • Mathematics(all)

Cite this